# SDR N6WA2017010201

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 14,428 hours, 11,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL OVERHEAD EMERGENCY LIGHT OUT. DEFERRED CEILING LEVEL OVERHEAD EMERGENCY LIGHT OUT ON OCN 70021948 PER MEL 33-51-01B-3A CAT C.
